MathSciNet Relay Station
MathSciNet bibliographic data
MR1800231 35J60 (34C11 35A20 35B05 35B45)
García-Huidobro, Marta; Manásevich, Raúl; Yarur, Cecilia S. Behavior of positive radial solutions for quasilinear elliptic equations. Proc. Amer. Math. Soc. 129 (2001), no. 2, 381–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement